# SDR 159PL0002A

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,249 hours, 50,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF EMERGENCY FLOOR LIGHTING COMES ON INTERMITTENTLY, UNCOMMANDED.  R&R FWD FLOOR LIGHTING POWER UNIT PER MM33-51-0, OPS GOOD.
